| Texto completo | |
| Autor(es): |
Kochloukova, Dessislava H.
;
Pinto, Aline G. S.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES; v. 72, n. 1, p. 22-pg., 2020-02-01. |
| Resumo | |
For a centre-by-metabelian pro-p group G of type FP2m, for some m >= 1, we show that sup(M is an element of A) rk H-i(M, Z(p)) < infinity, for all 0 <= i <= m, where A is the set of all subgroups of p-power index in G and, for a finitely generated abelian pro-p group V, rk V = dim V circle times Z(p) Q(p). (AU) | |
| Processo FAPESP: | 16/05678-3 - Grupos abstratos, grupos pro-p e álgebras de Lie de tipo homológico FPm |
| Beneficiário: | Dessislava Hristova Kochloukova |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |